# SDR UALA2010081202952

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 54,205 hours, 19,796 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Position
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

FLAP ISSUE, RTFL.  CHECKED VMO-MMO SWITCH IAW MM.  RETURNED VMO-MMO SWITCH ON 188VU PANEL TO NORM POSITION.  PERFORMED AFCS 1-2 GND SCAN AND AFS FAC TEST ALL CHECKED GOOD.
